RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 6, Pages 1317–1321 (Mi dan8545)  

MATHEMATICS

Positional control of a parabolic system and finite-dimensional approximating models

D. A. Serkov

Institute of Mathematics and Mechanics, Ural Scientific Center USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (540 kB)

Bibliographic databases:
UDC: 517.977.56
Presented: Н. Н. Красовский
Received: 04.05.1985

Citation: D. A. Serkov, “Positional control of a parabolic system and finite-dimensional approximating models”, Dokl. Akad. Nauk SSSR, 288:6 (1986), 1317–1321

Citation in format AMSBIB
\Bibitem{Ser86}
\by D.~A.~Serkov
\paper Positional control of a parabolic system and finite-dimensional
approximating models
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 6
\pages 1317--1321
\mathnet{http://mi.mathnet.ru/dan8545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852460}
\zmath{https://zbmath.org/?q=an:0616.49013}


Linking options:
  • http://mi.mathnet.ru/eng/dan8545
  • http://mi.mathnet.ru/eng/dan/v288/i6/p1317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019